MathSciNet Relay Station
MathSciNet bibliographic data
MR1355130 (96i:11038) 11D85 (11D25)
Stroeker, R. J. On the sum of consecutive cubes being a perfect square. Special issue in honour of Frans Oort. Compositio Math. 97 (1995), no. 1-2, 295–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement